• Saturday
  • Sunday
  • Monday
  • Tuesday
  • Wednesday
  • Thursday
  • Friday
TIME PRESENTER SHOW       SHOW SUMMARY
6am CRMK Music Mix MUSIC MIX Presenter Website facebook twitter  
4pm Reece Hockley THE CHART SHOW Presenter Website facebook twitter Bringing you the latest chart countdown right from the iTunes chart Live, with the latest music mashed in too!
6pm Tez Ruffsmith CAR CRASH RADIO Presenter Website facebook twitter Tez plays the best dance & club music and his legendary live mixes.
8pm CRMK MUSIC MIX MUSIC MIX Presenter Website facebook twitter  
             
             
             
             
             
             
TIME PRESENTER SHOW       SHOW SUMMARY
6am CRMK Music Mix MUSIC MIX Presenter Website facebook twitter  
10am Paul Harris LIVE IN YOUR LIVING ROOM Presenter Website facebook twitter Sunday mornings can be fun! Join Paul for the best music, the whats on guide for MK and the latest news from stadium:mk, the home of the MK Dons.
12pm
Phil Walsh SOUNDS LIKE NASHVILLE Presenter Website facebook twitter Phil Plays 2 hours of great country music
2pm
Brian McQuillen CROSSROADS AND BRIDGE Presenter Website facebook twitter An open ended programme where the listener comes to a musical crossroad or goes over the bridge to get to the other side. A challenge to everyone's musical taste.
4pm
CRMK Music Mix MUSIC MIX Presenter Website facebook twitter







TIME PRESENTER SHOW       SHOW SUMMARY
6am CRMK Music Mix MUSIC MIX Presenter Website facebook twitter  
4pm Tony Ingledow TONY'S OLDIES Presenter Website facebook twitter All the best oldies from all decades click onto your favourite Radio Station CRMK with Tony Ingledow a legend in his own life time
6pm Andy Canham THE ANDY C SHOW Presenter Website facebook twitter If you like the latest chart music then Andy is your man
8pm Kev Slaymaker BETWEEN TWO WORLDS Presenter Website facebook twitter The Progressive Rock Show, Criss-crossing the hazy musical divide of the many different progressive and rock music genres from the late 1960's to today, complete with facts, figures and general knowledge trivia based on bands and song titles.
11PM CRMK Music Mix MUSIC MIX Presenter Website facebook twitter
             
             
             
             
TIME PRESENTER SHOW       SHOW SUMMARY
6am CRMK Music Mix MUSIC MIX Presenter Website facebook twitter  
12AM CRMK Music Mix MUSIC MIX Presenter Website facebook twitter  
             
             
             
             
             
TIME PRESENTER SHOW       SHOW SUMMARY
6am CRMK MUSIC MIX MUSIC MIX Presenter Website facebook twitter  
8pm The Groover THE GROOVE LOUNGE Presenter Website facebook twitter The only totally Bolan & T.Rex radio show in the world. Need we say more.
10pm CRMK MUSIC MIX MUSIC MIX Presenter Website facebook twitter  
             
             
             
             
             
TIME PRESENTER SHOW       SHOW SUMMARY
6am CRMK Music Mix MUSIC MIX Presenter Website facebook twitter  
6pm Kyle Brand TAKEAWAY SHOW/BASEMENT MUSIC Presenter Website facebook twitter At the end of the working day join Kyle for the best music from today and yesterday to help you de stress along with loads of games, the weirdest stories from around the world and local MK bands live in the studio...
8pm
Craig & Richard The Middle Eight
Presenter Website facebook twitter td>
10pm Hugh Davenport
ECLECTIC PLECTRUM
Presenter Website facebook twitter The Eclectic Plectrum focuses primarily on new and unsigned music playing guitar-indie, folk-rock, folk and other assorted gems. Guests are an occasional feature, in conversation and uplugged sessions......be they local musicians or bands from far and wide!
12am CRMK Music Mix MUSIC MIX Presenter Website facebook twitter  
             
             
             
             
TIME PRESENTER SHOW       SHOW SUMMARY
6am CRMK Music Mix MUSIC MIX Presenter Website facebook twitter  
3pm Tony Ingledow TONY'S OLDIES Presenter Website facebook twitter All the best oldies from all decades click onto your favourite Radio Station CRMK with Tony Ingledow a legend in his own life time
5pm Paul Alexander THE EXPERIENCE Presenter Website facebook twitter A wide range of music from blues, jazz to reggae and beyond, join Paul & guests for 2 hours of great music.
7pm CRMK Music Mix MUSIC MIX Presenter Website facebook twitter  
10pm Shane Quentin THE GARDEN OF EARTHLY DELIGHTS Presenter Website facebook twitter Since 1991 The Garden Of Earthly Delights offers you a healthy dose of scratchy muffins, exclusive sessions, mixes and unpopular music every Friday night.
12am CRMK Music Mix MUSIC MIX Presenter Website facebook twitter  
             
             
             
             
© Copyright CRMK | Produced by Glowing Globe Media | Website sponsor: Promotional Keyring Store